# SDR A6WA200740570

- Difficulty date: September 26, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR PITTING DAMAGE LT LOWER WING PLANK WS 188.040 FUEL ACCESS PANEL 550BB IN NON-CRITICAL AREA .001 INCH -.002 INCH DEEP.  MAINTENANCE REPAIRED IAW BOMBARDIER REO 601R-57-21-030.  (M)
